Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 6 > On the Complete Elliptic Integrals and Babylonian...
< Back to Volume

On the Complete Elliptic Integrals and Babylonian Identity II: An Approximation for the Complete Elliptic Integral of the First Kind

Download PDF

Abstract:

Using the Theorem 4 of previous paper, I evaluate the complete elliptic integral of the first kind in approximate analytical closed form, by means of Bessel functions.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 6)
Pages:
47-54
DOI:
10.18052/www.scipress.com/BMSA.6.47
Citation:
E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity II: An Approximation for the Complete Elliptic Integral of the First Kind", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 47-54, 2013
Online since:
Nov 2013
Export:
Distribution: